Forum

Betaferon

Hi,

Ive been injecting Betaferon since January this year,and had been taking copaxone before then, But had a major hit in December 2013,and was advised (well told!) to use Betaferon. Basically i wanted to know if IM the only person who finds injecting this drug painful?. I have lost over 4 stone this year,so maybe this may have helped to give me more pain?,but i virtually didn’t have any issues with copaxone. Maybe 1 in 4 injections ok,but other 3 are painful. any advice would be appreciated. Ive always injected at 8mm,so cannot make depth any shallower.

Hi

I’ve been using Betaferon for about 10 years and it does vary whether the injection hurts. Mostly I don’t feel it at all but sometimes if I hit a nerve it’s really painful. It doesn’t last long though, just a few seconds.

If I inject in my legs it tends to hurt more, but stomach rarely does.

Betaferon works well for me though so it’s not too troublesome. Hope it works for you too.

Val